Comptes Rendus
Partial Differential Equations
Propagation in Fisher–KPP type equations with fractional diffusion in periodic media
[Propagation dans les equations de type Fisher–KPP avec diffusion fractionnaire en milieux périodiques]
Comptes Rendus. Mathématique, Volume 350 (2012) no. 19-20, pp. 885-890.

On sʼintéresse ici à la localisation asymptotique en temps des lignes de niveaux des solutions dʼequations de réaction–diffusion de type Fisher–KPP avec diffusion fractionnaire en milieu périodique. Nous montrons que la vitesse de propagation est exponentielle en temps, avec un exposant dépendant dʼune valeur propre principale périodique, et que cette vitesse ne dépend pas de la direction de propagation. Ceci est en contraste avec la formule de Freidlin–Gärtner pour le laplacien standard.

We are interested in the time asymptotic location of the level sets of solutions to Fisher–KPP reaction–diffusion equations with fractional diffusion in periodic media. We show that the speed of propagation is exponential in time, with a precise exponent depending on a periodic principal eigenvalue, and that it does not depend on the space direction. This is in contrast with the Freidlin–Gärtner formula for the standard Laplacian.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2012.10.007

Xavier Cabré 1 ; Anne-Charline Coulon 2 ; Jean-Michel Roquejoffre 2

1 ICREA and Universitat Politècnica de Catalunya, Dep. de Matemàtica Aplicada I, Av. Diagonal 647, 08028 Barcelone, Spain
2 Institut de mathématiques, (UMR CNRS 5219), université Paul-Sabatier, 118, route de Narbonne, 31062 Toulouse cedex, France
@article{CRMATH_2012__350_19-20_885_0,
     author = {Xavier Cabr\'e and Anne-Charline Coulon and Jean-Michel Roquejoffre},
     title = {Propagation in {Fisher{\textendash}KPP} type equations with fractional diffusion in periodic media},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {885--890},
     publisher = {Elsevier},
     volume = {350},
     number = {19-20},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.007},
     language = {en},
}
TY  - JOUR
AU  - Xavier Cabré
AU  - Anne-Charline Coulon
AU  - Jean-Michel Roquejoffre
TI  - Propagation in Fisher–KPP type equations with fractional diffusion in periodic media
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 885
EP  - 890
VL  - 350
IS  - 19-20
PB  - Elsevier
DO  - 10.1016/j.crma.2012.10.007
LA  - en
ID  - CRMATH_2012__350_19-20_885_0
ER  - 
%0 Journal Article
%A Xavier Cabré
%A Anne-Charline Coulon
%A Jean-Michel Roquejoffre
%T Propagation in Fisher–KPP type equations with fractional diffusion in periodic media
%J Comptes Rendus. Mathématique
%D 2012
%P 885-890
%V 350
%N 19-20
%I Elsevier
%R 10.1016/j.crma.2012.10.007
%G en
%F CRMATH_2012__350_19-20_885_0
Xavier Cabré; Anne-Charline Coulon; Jean-Michel Roquejoffre. Propagation in Fisher–KPP type equations with fractional diffusion in periodic media. Comptes Rendus. Mathématique, Volume 350 (2012) no. 19-20, pp. 885-890. doi : 10.1016/j.crma.2012.10.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.10.007/

[1] D.G. Aronson; H.F. Weinberger Multidimensional nonlinear diffusion arising in population genetics, Advances in Mathematics, Volume 30 (1978), pp. 33-76

[2] H. Berestycki; F. Hamel; G. Nadin Asymptotic spreading in heterogeneous diffusive excitable media, Journal of Functional Analysis, Volume 255 (2008), pp. 2146-2189

[3] H. Berestycki; J.-M. Roquejoffre; L. Rossi The periodic patch model for population dynamics with fractional diffusion, Discrete and Continuous Dynamical Systems. Series S, Volume 4 (2011), pp. 1-13

[4] X. Cabré, A.-C. Coulon, J.-M. Roquejoffre, Fisher–KPP type equations with fractional diffusion in periodic media: propagation of fronts, forthcoming paper.

[5] X. Cabré; J.-M. Roquejoffre Front propagation in Fisher–KPP equations with fractional diffusion, C. R. Acad. Sci. Paris, Ser. I, Volume 347 (2009), pp. 1361-1366

[6] X. Cabré, J.-M. Roquejoffre, The influence of fractional diffusion in Fisher–KPP equations, Communications in Mathematical Physics, submitted for publication, 2012, . | arXiv

[7] A.-C. Coulon, J.-M. Roquejoffre, Transition between linear and exponential propagation in Fisher–KPP type reaction-diffusion equations, Communications in Partial Differential Equations, submitted for publication, 2011, . | arXiv

[8] L.C. Evans; P.E. Souganidis A PDE approach to certain large deviation problems for systems of parabolic equations, Annales de lʼInstitut Henri Poincaré, Analyse Non Linéaire, Volume 6 (1989), pp. 229-258

[9] J. Garnier Accelerating solutions in integro-differential equations, SIAM Journal on Mathematical Analysis, Volume 43 (2011), pp. 1955-1974

[10] J. Gärtner; M.I. Freidlin On the propagation of concentration waves in periodic and random media, Doklady Akademii Nauk SSSR, Volume 20 (1979), pp. 1282-1286

[11] F. Hamel; L. Roques Fast propagation for KPP equations with slowly decaying initial conditions, Journal of Differential Equations, Volume 249 (2010), pp. 1726-1745

[12] H.F. Weinberger On spreading speeds and traveling waves for growth and migration models in a periodic habitat, Journal of Mathematical Biology, Volume 45 (2002), pp. 511-548

  • Serena Dipierro; Benedetta Pellacci; Enrico Valdinoci; Gianmaria Verzini Time-fractional equations with reaction terms: fundamental solutions and asymptotics, Discrete and Continuous Dynamical Systems, Volume 41 (2021) no. 1, pp. 257-275 | DOI:10.3934/dcds.2020137 | Zbl:1458.35448
  • Alexis Léculier; Sepideh Mirrahimi; Jean-Michel Roquejoffre Propagation in a fractional reaction-diffusion equation in a periodically hostile environment, Journal of Dynamics and Differential Equations, Volume 33 (2021) no. 2, pp. 863-890 | DOI:10.1007/s10884-020-09837-4 | Zbl:1464.35398
  • Anne-Charline Chalmin; Jean-Michel Roquejoffre Improved bounds for reaction-diffusion propagation driven by a line of nonlocal diffusion, Mathematics in Engineering, Volume 3 (2021) no. 1, p. 16 (Id/No 6) | DOI:10.3934/mine.2021006 | Zbl:1496.35068
  • Sepideh Mirrahimi Singular limits for models of selection and mutations with heavy-tailed mutation distribution, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 134 (2020), pp. 179-203 | DOI:10.1016/j.matpur.2019.10.001 | Zbl:1430.35130
  • Dmitri Finkelshtein; Yuri Kondratiev; Pasha Tkachov Accelerated front propagation for monostable equations with nonlocal diffusion: multidimensional case, Journal of Elliptic and Parabolic Equations, Volume 5 (2019) no. 2, pp. 423-471 | DOI:10.1007/s41808-019-00045-w | Zbl:1427.35120
  • Panagiotis E. Souganidis; Andrei Tarfulea Front propagation for integro-differential KPP reaction-diffusion equations in periodic media, NoDEA. Nonlinear Differential Equations and Applications, Volume 26 (2019) no. 4, p. 41 (Id/No 29) | DOI:10.1007/s00030-019-0573-7 | Zbl:1423.35212
  • Jimmy Garnier; François Hamel; Lionel Roques Transition fronts and stretching phenomena for a general class of reaction-dispersion equations, Discrete and Continuous Dynamical Systems, Volume 37 (2017) no. 2, pp. 743-756 | DOI:10.3934/dcds.2017031 | Zbl:1371.35315
  • Jean-Michel Roquejoffre; Andrei Tarfulea Gradient estimates and symmetrization for Fisher-KPP front propagation with fractional diffusion, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 108 (2017) no. 4, pp. 399-424 | DOI:10.1016/j.matpur.2017.07.001 | Zbl:1372.35054
  • Emeric Bouin; Christopher Henderson; Lenya Ryzhik Super-linear spreading in local and non-local cane toads equations, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 108 (2017) no. 5, pp. 724-750 | DOI:10.1016/j.matpur.2017.05.015 | Zbl:1375.35565
  • Anne-Charline Coulon; Miguel Yangari Exponential propagation for fractional reaction-diffusion cooperative systems with fast decaying initial conditions, Journal of Dynamics and Differential Equations, Volume 29 (2017) no. 2, pp. 799-815 | DOI:10.1007/s10884-015-9479-1 | Zbl:1377.35260
  • Emeric Bouin; Christopher Henderson Super-linear spreading in local bistable cane toads equations, Nonlinearity, Volume 30 (2017) no. 4, p. 1356 | DOI:10.1088/1361-6544/aa5d65
  • Laurent Dietrich Velocity enhancement of reaction-diffusion fronts by a line of fast diffusion, Transactions of the American Mathematical Society, Volume 369 (2017) no. 5, pp. 3221-3252 | DOI:10.1090/tran/6776 | Zbl:1364.35140
  • Christopher Henderson Propagation of solutions to the Fisher-KPP equation with slowly decaying initial data, Nonlinearity, Volume 29 (2016) no. 11, p. 3215 | DOI:10.1088/0951-7715/29/11/3215
  • Sylvie Méléard; Sepideh Mirrahimi Singular limits for reaction-diffusion equations with fractional Laplacian and local or nonlocal nonlinearity, Communications in Partial Differential Equations, Volume 40 (2015) no. 5, pp. 957-993 | DOI:10.1080/03605302.2014.963606 | Zbl:1346.35109
  • Henri Berestycki; Anne-Charline Coulon; Jean-Michel Roquejoffre; Luca Rossi The effect of a line with nonlocal diffusion on Fisher-KPP propagation, Mathematical Models and Methods in Applied Sciences, Volume 25 (2015) no. 13, p. 2519 | DOI:10.1142/s0218202515400175
  • Alessio Marinelli; Dimitri Mugnai The generalized logistic equation with indefinite weight driven by the square root of the Laplacian, Nonlinearity, Volume 27 (2014) no. 9, p. 2361 | DOI:10.1088/0951-7715/27/9/2361
  • Diana Stan; Juan Luis Vázquez The Fisher-KPP Equation with Nonlinear Fractional Diffusion, SIAM Journal on Mathematical Analysis, Volume 46 (2014) no. 5, p. 3241 | DOI:10.1137/130918289
  • Henri Berestycki; Anne-Charline Coulon; Jean-Michel Roquejoffre; Luca Rossi Speed-up of reaction-diffusion fronts by a line of fast diffusion, Séminaire Laurent Schwartz. EDP et Applications, Volume 2013-2014 (2014), p. ex | DOI:10.5802/slsedp.62 | Zbl:1485.35103

Cité par 18 documents. Sources : Crossref, zbMATH

Commentaires - Politique